Jump to content

Saffy - Introduction


Saffy

Recommended Posts

Hi everyone.  I'm (obviously) new to the site.  Currently starting a Wellbutrin (bupropion XL) 150mg regime, it's been about 2 weeks now.  My depression stems from the end of my marriage.  I've been to a lot of therapy, made a lot of progress, but seem to keep falling back down the hole when I'm near the top so finally decided to get some pharmacological help.  I was getting to the point where I was trying to find ways to kill myself and make it look like an accident so my family/friends didn't have to live through the trauma of suicide.

 

Previously was on paxil (30mg and 20mg treatments) for a short term to get over a roadbump in life.  Paxil worked wonders but left me essentially unable to perform sexually (the DESIRE was still there, so incredibly frustrating) and I couldn't handle it.  I was lucky enough to have very minimal side-effects otherwise starting or ending Paxil.

 

So far I've noticed increased sex drive, and I'm able to deal with the constant torrent of images and memories and survive the triggers associated with them.  I was experiencing a bit of a rush the first week, now I'm getting the fuzzy-headed feeling, sometimes get a bit confused, and some lethargy.  I experienced the same thing week 2 of Paxil so I'm hoping it'll clear as the NT levels build.  The dreams are getting pretty crazy too, and vivid as hell (and always include my ex :P).

 

I've tried 5-HTP supplments, St Johns Wort, and Ephedrine in various combinations.  While they helped mildly, it wasn't enough to deal with the big issues in my life.  I was ECA stacking (to lose this damn weight I gained being depressed and never leaving my house) but I noticed it was lessening the Wellbutrin effect so I've stopped now (minus the massive doses of caffeine I'm tapering down).

 

I have no intention of staying on these long-term.  I consider them a supplement, and I've experienced the darker side of improper use/combinations and poor and pathetic psychiatric treatment in the form of a close friend committing suicide.

 

Thanks for reading.

Saf

Link to comment
  • Moderator Emeritus

Hello, Saf, and thank you for the intro post.

 

We are primarily about getting off of antidepressants safely and comfortably, so I'm wondering what sort of help you'd like to have while you're maintaining on Wellbutrin.  None of us are medically trained, so we don't give any sort of advice about what to take or about drug side effects. You'll find that just about everybody on this forum is either tapering off antidepressants, is holding between dosage cuts, or has already gone off the antidepressants one way or another.

 

So, what can we do for you?

Psychotropic drug history: Pristiq 50 mg. (mid-September 2010 through February 2011), Remeron (mid-September 2010 through January 2011), Lexapro 10 mg. (mid-February 2011 through mid-December 2011), Lorazepam (Ativan) 1 mg. as needed mid-September 2010 through early March 2012

"Never attribute to malice that which is adequately explained by stupidity." -Hanlon's Razor


Introduction: http://survivingantidepressants.org/index.php?/topic/1588-introducing-jemima/

 

Success Story: http://survivingantidepressants.org/index.php?/topic/6263-success-jemima-survives-lexapro-and-dr-dickhead-too/

Please note that I am not a medical professional and my advice is based on personal experience, reading, and anecdotal information posted by other sufferers.

 

Link to comment
  • 2 years later...

Saffy are you able to do an update.

How are you these days?

Thought for the day: Lets stand up, and let’s speak out , together. G Olsen

We have until the 14th. Feb 2018. 

URGENT REQUEST Please consider submitting  for the petition on Prescribed Drug Dependence and Withdrawal currently awaiting its third consideration at the Scottish Parliament. You don't even have to be from Scotland. By clicking on the link below you can read some of the previous submissions but be warned many of them are quite harrowing.

http://www.parliament.scot/GettingInvolved/Petitions/PE01651   

Please tell them about your problems taking and withdrawing from antidepressants and/or benzos.

Send by email to petitions@parliament.scot and quote PE01651 in the subject heading. Keep to a maximum of 3 sides of A4 and you can't name for legal reasons any doctor you have consulted. Tell them if you wish to remain anonymous. We need the numbers to help convince the committee members we are not isolated cases. You have until mid February. Thank you

Recovering paxil addict

None of the published articles shed light on what ssri's ... actually do or what their hazards might be. Healy 2013. 

This is so true, with anything you get on these drugs, dependance, tapering, withdrawal symptoms, side effects, just silent. And if there is something mentioned then their is a serious disconnect between what is said and reality! 

  "Every time I read of a multi-person shooting, I always presume that person had just started a SSRI or had just stopped."  Dr Mosher. Me too! 

Over two decades later, the number of antidepressant prescriptions a year is slightly more than the number of people in the Western world. Most (nine out of 10) prescriptions are for patients who faced difficulties on stopping, equating to about a tenth of the population. These patients are often advised to continue treatment because their difficulties indicate they need ongoing treatment, just as a person with diabetes needs insulin. Healy 2015

I believe the ssri era will soon stand as one of the most shameful in the history of medicine. Healy 2015

Let people help people ... in a natural, kind, non-addictive (and non-big pharma) way. J Broadley 2017

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy